# SDR W8PA970510

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON HAT CHANNEL BS 912, RBL 22 - RBL 42, WL 208.  FABRICATED NEW HAT CHANNEL AND INSTALLED.  (M)
